# SDR CA970811009

- Difficulty date: August 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 1011385114
- Engine: Rroyce RB21122B02
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Vib Monitor Box
- Part number: A24000004
- Condition: Faulty
- Location: Nr1 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) TAKEOFF WAS REJECTED FOLLOWING NR1 ENGINE VIBRATION INDICATION. "A" CHANNEL FOUND IN FAULT AND AIRCRAFT DISPATCHED AS PER MEL 77-31-00. VIBRATION MONITOR BOX REPLACED.
